# SDR SWAA2024041058029

- Difficulty date: March 1, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS695 AND RBL 24.75 AT PASSENGER CABIN 2024-165530<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS695 AND RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS695 AND RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A. RII SEE INDIVIDUAL SIGN OFF BELOW.
